# SDR UIEA2014022400081

- Difficulty date: February 24, 2014
- Submitted: February 24, 2014
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30558
- Aircraft time: 59,792 hours, 64,484 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Safety Valve
- Part number: 2670112
- Part serial: 9443
- Condition: Faulty
- Location: Landing Gear
- Part time: 59,774 hours, 8,966 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, E
- Precautionary procedure: O

## Discrepancy

REF SDR UIEA2014022400080.  AT FL 320, SPEED .834 EICAS MESSAGE, GEAR DOOR, RUMBLE WAS FELT.  QRH 14.16 COMPLIED WITH.  GEAR HANDLE PLACED IN UP POSITION.  REPLACED SAFETY VLV IAW AMM 32-33-29-404-006.
